A 60-years-old retired bank professional, Mr. R.K.M. (PIN: 15394) visited Life Force Chembur branch on 27th January 2011 for treating his complaints of Trigeminal Neuralgia.
The patient was suffering from Trigeminal Neuralgia since 2003, but its attacks were spaced out once in 6 months. In 2010, there was a relapse with several severe attacks.
The patient was experiencing continuous electric-like shooting pain. There was swelling on his right cheek with both the jaws being affected. He was on a liquid diet for a month.
According to the patient, these sufferings had started after he did a root canal treatment and, also, after he experienced a humiliation at work.
The patient was taking painkillers thrice a day. The patient was also a known case of Hypertension.
After studying his detailed case study thoroughly, Dr. Shah prescribed him research-based molecules for trigeminal neuralgia for six weeks.
After several follow-ups, after six months of the medication on 16th May 2011, there was 25% improvement in his condition.
In November 2011, he reported 50% improvement in his condition and this improved condition continued for almost a year with some mild triggers.
On 27th February 2013, he reported that he was 60% better in all aspects.
On 16th September 2013, the patient reported an aggravation in his condition that was due to reducing his Tab. Mazetol dose.
On 12th February 2014, the patient reported that his pain is now mild in nature, even after the reduced doses of Mazetol
On 28th August 2014, his relief from the pain was overall 50% better.
On 29th April 2015, the patient reported that he was almost 70% better.
After one year in April 2016, the patient reported that he was 80% better.
The patient took a gap of one year in following the homeopathic treatment. After which, he was still 80% better.
The patient is still under the care of the Life Force and is doing better.
This case highlights that homeopathy is quite effective in treating trigeminal neuralgia and providing a great relief from the pain and discomfort occurring due to it significantly and safely without any side-effects.
-Written by Dr. Krutika, Associate doctor to Dr. Rajesh Shah